# SDR WX0A2018052573327

- Difficulty date: May 23, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N333NV
- Make and model: Airbus A319-111
- Aircraft serial: 2790
- Aircraft time: 36,230 hours, 33,098 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT ATTENDENT REPORTED A MUSTY OODR IN THE CABIN.   R & R THE LT A/C PACK REHEATER, FLOW CONTROL VALVE AND CONDENSER.
